# SDR DJFA20121124001

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N444FL
- Make and model: Beech 400A
- Aircraft serial: RK292
- Aircraft time: 6,942 hours, 5,898 cycles
- Engine: Wilint FJ443A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: False Activation
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, C

## Discrepancy

CREW REPORTED DURING TAKEOFF ROLL "ANTI-SKID FAIL" LIGHT ILLUMINATED AND DEACTIVATED SYS.  MX INSPECTED ANTI-SKID TRANSDUCERS AND PERFORMED OPS CHECKS ON THE BRAKE/ANTI-SKID SYS, ALL CHECKS FOUND BRAKE/ANTI-SKID SYS TO BE OPERATING CORRECTLY.  A MX VERFICATION FLIGHT WAS PERFORMED SUCCESSFUL.
